# SDR QXEA2012113001535

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ON THE BOTTOM OF FLOORBEAM 1 HAS CORROSION ON THE FORWARD SIDE IN THE LAV AREA.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  VERIFIED BLENDS CRACK FREE NTM 51-00-06-910-801 PT 1 AND 51-00-04-910-801 PT 1. BLENDS FOUND IN LIMITS IAW RD 8/4-55-4994.  ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW SRM 51-25-10-02-01, 51-21-10-02-01,  51-25-15-02-01 AND AMM 51-25-01-390-801. COMPLIED WITH TC RD 8/4-55-4994.
